# SDR C2XA07IA056

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 20,376 hours, 15,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 14531380401
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - THE CREW REPORTED THAT THE MAIN CABIN DOOR WOULD NOT CLOSE NORMALLY. MAINTENANCE REMOVED AND REPLACED THE FORWARD PAX DOOR LOCK BOX ASSEMBLY, RIGGED AND OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
